# SDR CA141022006

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 7,267 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 8675697
- Condition: Cracked
- Location: First Stage
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WINTER MAINTENANCE BOROSCOPE INSPECTION DAMAGE TO THE 1ST STAGE COMPRESSOR TURBINE BLADE WAS DISCOVERED. THIS WAS MISSING BLADE SECTIONS AND CRACKS. ENGINE REMOVED AND SENT TO CD AVIAITION REPAIR SHOP FOR EVALUATION. PLEASE SEE ATTACHED. (TC# 20141022006)
